| Catalog Number |
0277096325 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure, the blade broke, with increased blood loss reported of an unknown amount.It was also reported that there was no medical intervention and an insignificant clinical delay as a result of this event.It was further reported that the procedure was completed successfully.
Additional Manufacturer Narrative
H6: a follow up report will be sent when the investigation is complete.
Additional Manufacturer Narrative
H6: the quality investigation is complete.
Event or Problem Description
No new information.